MAUDE Adverse Event Report: EBI, LLC. Biomet SpinalPak / OrthoPak; Electrode, Cutaneous

EBI, LLC. Biomet SpinalPak / OrthoPak; Electrode, Cutaneous
Model Number 106130-22
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Code Skin Inflammation/ Irritation (4545)
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient experienced skin irritation with the 63b electrodes.The patient stated that she thinks she let her skin heal prior to using the electrodes.The patient only wore the electrodes for a little while, not all day.The patient discontinued use of the bone growth stimulator due to the skin irritation issue and will be prescribed a different unit.No further consequences were reported.
 
Additional Manufacturer Narrative
Section b3: as the date of onset for the skin irritation is unknown.The event date is estimated as (b)(6) 2026.Current information is insufficient to permit a valid conclusion about the cause of this event.If additional information is obtained that adds value to the relevant content of this report and/or a conclusion can be drawn, a follow up report will be sent.

Brand Name
Biomet SpinalPak / OrthoPak
Common Device Name
Electrode, Cutaneous
Manufacturer (Section D)
EBI, LLC.
1 gatehall dr
suite 303
parsippany NJ 07054
Manufacturer (Section G)
EBI, LLC
1 gatehall dr
suite 303
parsippany NJ 07054
Manufacturer Contact
stephanie smith
1 gatehall dr
suite 303
parsippany, NJ 07054
+1(973)299-9300
MDR Report Key50227787
Report Number0002242816-2026-00094
Device Sequence Number16040652
Product Code GXY
UDI-Device Identifier00880304820852
UDI-Public00880304820852
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
P850022
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Type of Report Initial
Report Date (Section B) 08/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number106130-22
Device Catalogue Number106130-22
Device Lot Number608401
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer07/31/2026
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 07/16/2026
Initial Report FDA Received Date08/12/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/01/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
N/A.
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale